MathSciNet Relay Station
MathSciNet bibliographic data
MR2123085 (2005k:76135) 76U05 (35B40 35Q35 76D03 86A05)
Hu, Changbing Asymptotic analysis of the primitive equations under the small depth assumption. Nonlinear Anal. 61 (2005), no. 3, 425–460.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement